MAUDE Adverse Event Report: STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM

STERIS CORPORATION - MONTGOMERY HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Model Number M-SERIES SURGICAL LIGHTING SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmonyair m-series surgical lighting system and found the internal snap ring which attaches the lighthead to the spring arm had detached from where installed resulting in the reported event.The unit is not under steris service agreement for maintenance activities; the user facility is responsible for all maintenance activities.The service technician is awaiting parts to replace the entire detached lighthead assembly.A follow-up mdr will be submitted should additional information become available.
 
Event or Problem Description
The user facility reported that a lighthead detached and had fallen from their harmonyair m-series surgical lighting system.There was no patient in the room at the time of the reported event.No report of injury.
 
Additional Manufacturer Narrative
Based on the results of the investigation, the cause of the snap ring detaching is unknown.The technician replaced the light head, tested the unit, confirmed it to be operating according to specifications, and returned it to service.A 2-year complaint review indicate this to be an isolated event.No additional issues have been reported.

Brand Name
HARMONYAIR M-SERIES SURGICAL LIGHTING SYSTEM
Common Device Name
LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION - MONTGOMERY
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15737093
Report Number1043572-2022-00077
Device Sequence Number11477865
Product Code FSY
UDI-Device Identifier00724995191542
UDI-Public00724995191542
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM-SERIES SURGICAL LIGHTING SYSTEM
Device Catalogue NumberLMH01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown